Order-sorted term rewriting

Dick, A.J.J. and Watson, Phil (1991) Order-sorted term rewriting. Computer Journal, 34 (1). pp. 16-19. ISSN 0010-4620. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Uncontrolled keywords: term rewriting
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Computing > Theoretical Computing Group
Depositing User: Mark Wheadon
Date Deposited: 04 Aug 2009 18:02
Last Modified: 25 Jun 2014 11:09
Resource URI: https://kar.kent.ac.uk/id/eprint/21011 (The current URI for this page, for reference purposes)
  • Depositors only (login required):